MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404241
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number: 72404241, lot number: 0160822002, model description: lgx 12cm snap fit rt iz.Model number: 72404155, lot number: 1000135232, model description: reservoir 65 ml pc/iz.
 
Event or Problem Description
It was reported that the patient underwent a surgical procedure to replace this inflatable penile prosthesis (ipp) for unspecified reasons.The existing device was removed and a new ipp was implanted.There were no patient complications reported.The explanted components are not expected for return.No further information is available at this time.Additional information was received indicating the procedure was performed as the pump ceased to function after several months of implant.During the procedure the physician noted the pump could not be activated; the cause of the issue could not be determined.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS WITH INHIBIZONE
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key9099372
Report Number2183959-2019-66316
Device Sequence Number2656898
Product Code FHW
UDI-Device Identifier00878953003535
UDI-Public00878953003535
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/11/2019
Device Model Number72404241
Device Catalogue Number72404241
Device Lot Number0160822002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2019
Initial Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age57 YR